MAUDE Adverse Event Report: Merit Medical Systems, Inc. PreludeSYNC¿; Radial artery compression device

Merit Medical Systems, Inc. PreludeSYNC¿; Radial artery compression device
Catalog Number SRB24AC/CNB
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2026
Type of Reportable Event Malfunction

Brand Name
PreludeSYNC¿
Common Device Name
Radial artery compression device
Manufacturer (Section D)
Merit Medical Systems, Inc.
1600 merit parkway
south jordan UT 84095
Manufacturer (Section G)
Merit Medical Systems, Inc.
1600 merit parkway
south jordan UT 84095
Manufacturer Contact
lisa perz msn rn pmp
1600 merit parkway
south jordan, UT 84095
+1(801)208-4225
MDR Report Key50950763
Report Number1721504-2026-00479
Device Sequence Number9552205
Product Code DXC
UDI-Device Identifier00884450567784
UDI-Public00884450567784
Combination Product (Y/N)Y
Initial Reporter CountryCH
PMA/510(K) Number
K162988
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberSRB24AC/CNB
Device Lot NumberI3505639
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/17/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown